# SDR SWIA201540856

- Difficulty date: February 25, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON LT HAS CHAFING ALL L/E UPPER SIDE.  C-CHECK, BLENDED CHAFED AREA ON LT AILERON L/E UPPER SKIN IAW REO.
